# SDR AALA200800062

- Difficulty date: January 13, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 51,572 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT LIGHT IN CABIN CYCLED ON AND OFF.  ADJUSTED AND TESTED EMERGENCY EXIT LIGHT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
